Tips?

Got any tips? Send them here

Get in Touch

Comments/Suggestions?

Have a question or comment you'd like to send my way?

Send your e-mail here

I'll do my best to read and respond to your e-mails.

CBS 2009/2010 Schedule: Orders Eight New Shows; Mentalist to Thursday, Monday Changes + more

CBS released their 2009/2010 schedule today and announced the pickup of eight new shows, four of which are set to premiere this fall (Accidentally on Purpose, NCIS: Los Angeles, The Good Wife, Three Rivers) and another scheduled to premiere at midseason (Miami Trama, The Bridge, Arranged Marriage, Undercover Boss).

In terms of existing shows, the biggest change is The Mentalist, which will move away from its post-NCIS slot on Tuesday nights (making way for spinoff NCIS: Los Angeles) and will air Thursday night’s at 10:00pm following CSI: Crime Scene Investigation.  Tuesday night will be capped off with new drama The Good Wife at 10:00pm.

Monday nights will get a slight tweak, with The Big Bang Theory moving to the post-Two and a Half Men time slot of 9:30pm and How I Met Your Mother moving up a half-hour to lead off the evening at 8:00pm.  New comedy Accidentally on Purpose will take the 8:30pm time slot.

The only other change in the lineup for existing programs was for Cold Case, which will remain on Sunday night’s but has been pushed back to 10:00pm, making room for new drama Three Rivers.

And finally, the following shows have been confirmed to be canceled: Eleventh Hour, The Ex List, The Unit, Without a Trace and Worst Week.

Head on through the jump to see the full 2009/2010 schedule.

Following is the 2009-2010 CBS Television Network primetime schedule

CBS TELEVISON NETWORK

2009-2010 PRIMETIME SCHEDULE

(N=New, NT=New Time, all times ET/PT)

MONDAY

8:00-8:30 PM HOW I MET YOUR MOTHER (NT)

8:30-9:00 PM ACCIDENTALLY ON PURPOSE (N)

9:00-9:30 PM TWO AND A HALF MEN

9:30-10:00 PM THE BIG BANG THEORY (NT)

10:00-11:00 PM CSI: MIAMI

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: LOS ANGELES (N)

10:00-11:00 PM THE GOOD WIFE (N)

WEDNESDAY

8:00-8:30 PM THE NEW ADVENTURES OF OLD CHRISTINE

8:30-9:00 PM GARY UNMARRIED

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: NY

THURSDAY

8:00-9:00 PM SURVIVOR

9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION

10:00-11:00 PM THE MENTALIST (NT)

FRIDAY

8:00-9:00 PM GHOST WHISPERER

9:00-10:00 PM MEDIUM

10:00-11:00 PM NUMB3RS

SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM THE AMAZING RACE

9:00-10:00 PM THREE RIVERS (N)

10:00-11:00 PM COLD CASE (NT)

Head on over to my CBS 2009/2010 Development Slate/Shcedule page to read the network’s full press release, and for a rundown of what’s returning and what’s been canceled.